# SDR USAA2010052491003

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 6,236 hours, 2,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: L2 Door
- Part time: 6,236 hours, 2,145 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1518 - PHL - EES - L2 DOOR "CHECK DOOR PRESSURE" AMBER ILLUMINATED ON CIDS PANEL DURING TAXI IN.  MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00-991-019.
